# SDR ASAA2024073051826

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127Y5
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, SHEILD PANEL AFT OF DOOR IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT LIMITS, REMOVED AND REPLACE SHIELD PANEL IAW B737-700 SRM 51-40-02-0G-0W=1" O=.050" R=.042 L=3" D=.008.
